# SDR USAA010998

- Difficulty date: August 7, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,027 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND T-CAP CORRODED .5 INCH BY .5 INCH, BS 986 RBL 16 RBL 40.  T-CAP REPLACED PER TR 53-60-01.  (M)
